arrow
Volume 5, Number 1
Previous Issue Next Issue

Ren-Pu Ge

J. Comp. Math., 5 (1987), pp. 1-9.

Preview Full PDF 1961 19527 Abstract

Wei Wu

J. Comp. Math., 5 (1987), pp. 10-20.

Preview Full PDF 1922 19082 Abstract

Song Jiang & Kai-Tai Li

J. Comp. Math., 5 (1987), pp. 21-37.

Preview Full PDF 1951 19223 Abstract

Gan-Quan Xie, Jian-Hua Li & Y. M. Chen

J. Comp. Math., 5 (1987), pp. 38-49.

Preview Full PDF 1967 19161 Abstract

Luan Cong & Guo-Chen Feng

J. Comp. Math., 5 (1987), pp. 50-57.

Preview Full PDF 1904 19029 Abstract

Ji-Guang Sun

J. Comp. Math., 5 (1987), pp. 58-61.

Preview Full PDF 2014 20235 Abstract

Kazimierz Adamowski, Fadil B. Mohamed & Nicolas R. Dalezios

J. Comp. Math., 5 (1987), pp. 62-73.

Preview Full PDF 1911 19380 Abstract

Ya-Xiang Yuan

J. Comp. Math., 5 (1987), pp. 74-88.

Preview Full PDF 1906 18839 Abstract

Wei-Nan E, Hong-Ci Huang & Wei-Min Han

J. Comp. Math., 5 (1987), pp. 89-94.

Preview Full PDF 1889 18962 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard